# SDR CA141217001

- Difficulty date: November 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED LOW OIL PRESSURE WITH A LOW PRESSURE WARNING ON RT ENGINE DURING CLIMB.  PILOT THEN PROCEEDED TO REDUCE POWER AND MAIN OIL PRESSURE STABILIZED AT JUST ABOVE 35 PSI. PILOT ELECTED TO RETURN TO ORIGIN AND AIRCRAFT LANDED UNEVENTFULLY. UPON LANDING THE OIL LEVEL WAS LOW.  SIX QUARTS OF OIL WAS ADDED.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE.
